MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRIA? SOFT; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION TRIA? SOFT; STENT, URETERAL
Model Number M0061903220
Medical Device Problem Codes Break (1069); Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: device code a0401 captures the reportable event of stent shaft break.
 
Event or Problem Description
It was reported that a tria ureteral stent was to be used in a procedure.During preparation, it was found that the stand of the stent was broken.There was no information on what have completed the procedure and there were no patient complications reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: device code a0401 captures the reportable event of stent shaft break.Block h11: investigation results: the returned tria ureteral stent was analyzed, and during the inspection, it was found that the bladder coil was detached, which did not confirm the reported problem stent shaft break.Based on the most relevant information, the analysis performed to the returned device, it is possible to conclude that this issue could be caused by operational factors.A review of the device history record (dhr) indicated that the device met all material, assembly, and product specifications at the time of release to distribution.A risk review was completed and confirmed that the event of "stent shaft break and stent coil detached/separated" were defined in the risk documentation.This event type has been accounted during product risk analysis to support acceptable risk benefits for the product.Based on the results of the device evaluation, an investigation conclusion code of adverse event related to procedure was assigned to this investigation.

Brand Name
TRIA? SOFT
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24157643
Report Number2124215-2026-04201
Device Sequence Number18419817
Product Code FAD
UDI-Device Identifier08714729959892
UDI-Public(01)08714729959892(17)280813(10)37211291
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K191609
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061903220
Device Catalogue NumberM0061903220
Device Lot Number0037211291
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/20/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/24/2025
Supplement Date Received by Manufacturer03/06/2026
Initial Report FDA Received Date01/22/2026
Supplement Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown